Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online
Ask a Urologist   »  

Have discharge from penis. STD test negative. What causes such discharge?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
I have a discharge from the penis, Ii have been tested twice in last year for STD negative both times. It comes and goes it will be fine for a few months then I notice it again
Posted Wed, 4 Dec 2013 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 1 hour later
Brief Answer: May be ignored------------------------------ Detailed Answer: welcome to the forum. Discharge from the urethra is usually due to urethritis - inflammation of the urethra, commonly due to sexually transmitted disease. STD can be either gonococcal or non-gonococcal urethritis. Gonococcal urethritis is usually easily diagnosed and treated as it presents with curdy white discharge from the urethra, few days after unprotected sex and diagnosed by a swab test of the discharge. So it is non-gonococcal urethritis which is missed and it is treated by a course of tetracycline/doxycycline for a week. If that too has been done, then the occasional discharge can be ignored as may be considered excessive lubrication by the urethra glands, especially if you practice safe sex. Hoe this helps. Best regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor